# SDR CA190617018

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)FMS 1 CAUTION MESSAGE   FMS 1 CAUTION MESSAGE ON APPROACH O FAULT CODE 3142F0006 O RESET AS PER EFIM #2-10861, IPC #1 AND IPC #2 RESET (TC# 20190617018)
